# SDR ASAA2019022078195

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 43,401 hours, 13,222 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON MASTER RECALL PRESS. CLEARS ON RESET MC RESET. GROUNDED - YES. ACCOMPLISHED PZTC BITE REF B737-800 AMM TASK 21-61-00-700-806-002. FOUND RT PZTC FAULT LOGGED FLT DCK TRIM VLV. ABLE TO CLEAR FAULT AFTER BITE. LEFT PZTC LOGGED "THIS PACK TCV" PERFORMED VLV RESET PER FIM 21-62 TASK 830. FAULT CLEARED. PERFORMED LEFT AND RT PACK GROUND RUN FOR AN HR. NO FAULTS LOGGED. SYS OPS NML. 21-61-00-700-807-002 CABIN TEMPERATURE CONTROL AND INDICATION - OPERATIONAL TEST.
